# SDR AALA202410306118

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 13,457 hours, 5,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
